Paracompactness in the class of closed images of GO-spaces
Fundamenta Mathematicae, Tome 126 (1985) no. 3, pp. 245-251
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_126_3_245_251,
author = {Witold Bula},
title = {Paracompactness in the class of closed images of {GO-spaces}},
journal = {Fundamenta Mathematicae},
pages = {245--251},
year = {1985},
volume = {126},
number = {3},
doi = {10.4064/fm-126-3-245-251},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-126-3-245-251/}
}
TY - JOUR AU - Witold Bula TI - Paracompactness in the class of closed images of GO-spaces JO - Fundamenta Mathematicae PY - 1985 SP - 245 EP - 251 VL - 126 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-126-3-245-251/ DO - 10.4064/fm-126-3-245-251 LA - en ID - 10_4064_fm_126_3_245_251 ER -
Witold Bula. Paracompactness in the class of closed images of GO-spaces. Fundamenta Mathematicae, Tome 126 (1985) no. 3, pp. 245-251. doi: 10.4064/fm-126-3-245-251
Cité par Sources :